×

zbMATH — the first resource for mathematics

Formules explicites pour les solutions minimales de l’équation \(\overline\partial u=f\) dans la boule et dans le polydisque de \(\mathbb C^n\). (French) Zbl 0425.32009

MSC:
32E35 Global boundary behavior of holomorphic functions of several complex variables
32A07 Special domains in \({\mathbb C}^n\) (Reinhardt, Hartogs, circular, tube) (MSC2010)
32H99 Holomorphic mappings and correspondences
32A40 Boundary behavior of holomorphic functions of several complex variables
32W05 \(\overline\partial\) and \(\overline\partial\)-Neumann operators
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] E. AMAR et A. BONAMI, Mesures de Carleson d’ordre α et solutions au bord de l’équation ð, Bull. Soc. Math. France, 107 (1979), 23-48. · Zbl 0409.46035
[2] BO BERNDTSSON, Integral formulas and zeros of bounded holomorphic functions in the unit ball, Preprint. · Zbl 0414.31007
[3] S. V. DAUTOV and G. M. HENKIN, Zeros of holomorphic functions of finite order and weighted estimates for solutions of the ð-equation (en russe), Mat. Sb., 107 ( ), 163-174. · Zbl 0392.32001
[4] P. G. GREINER and E. M. STEIN, Estimates for the ð-Neumann problem, Math. Notes, Princeton Univ. Press, (1977). · Zbl 0354.35002
[5] G. M. HENKIN, Boundary properties of holomorphic functions of several complex variables, J. Soviet Math., 5 (1976), 612-687. · Zbl 0375.32005
[6] C. J. KOLASKI, A new look at a theorem of forelli and rudin, Indiana Univ. Math. J., 28 (1979), 495-499. · Zbl 0412.41023
[7] M. LANDUCCI, On the projection of L2(D) into H(D), Duke Math. J., 42 (1975), 231-237. · Zbl 0332.35047
[8] M. LANDUCCI, Uniform bounds on derivatives for the ð-problem in the polydisk. Proc. Symp. Pure Math., 30 (1977), 177-180. · Zbl 0357.35063
[9] N. OVRELID, Integral representation formulas and lp-estimates for the δ-equation, Math. Scand., 29 (1971), 137-160. · Zbl 0227.35069
[10] H. SKODA, Valeurs au bord pour LES solutions de l’opérateur d et caractérisation des zéros des fonctions de la classe de Nevanlinna, Bull. Soc. Math. France, 104 (1976), 225-299. · Zbl 0351.31007
[11] N. Th. VAROPOULOS, BMO functions and the ð-equation, Pacific J. Math., 71 (1977), 221-273. · Zbl 0371.35035
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.